EconPapers    
Economics at your fingertips  
 

On choosing the optimal level of significance for the Durbin-Watson test and the Bayesian alternative

Thomas Fomby and David K. Guilkey

Journal of Econometrics, 1978, vol. 8, issue 2, 203-213

Date: 1978
References: Add references at CitEc
Citations: View citations in EconPapers (14)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(78)90029-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:8:y:1978:i:2:p:203-213

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:econom:v:8:y:1978:i:2:p:203-213